# SDR AALA201706099014

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 57,173 hours, 14,175 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: ABE2252501
- Part serial: A34782
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY POWER RESERVOIR IS LOW. REMOVED AND REPLACED RESERVOIR IAW AMM 52-11-30.  OPERATIONAL CHECKED GOOD.
